MAUDE Adverse Event Report: Noah Medical Corp. Galaxy System; Galaxy System Bronchoscope

Noah Medical Corp. Galaxy System; Galaxy System Bronchoscope
Catalog Number GALB-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information provided by the noah clinical representative confirmed that chest tube placement and hospital admission were the only interventions required.The patient was discharged three days after the procedure in good condition.The physician attributed the pneumothorax to the biopsy based on the location of the nodule, which was described as pleural-based and extremely anterior.Needle and forceps biopsy tools were used during the procedure; the brands were not provided.No galaxy system malfunctions were observed.The bronchoscope was discarded and was not available for return and investigation.System and bronchoscope manufacturing records were reviewed and found no issues associated with this case.Manufacturing records confirmed the bronchoscope passed final qa/qc inspection.Video and log review demonstrated successful system workflows and four tilt+ imaging acquisitions.Early scope-related alerts and a later controller dropped alert were recovered, with no evidence that these events contributed to the pneumothorax.Biopsy activity included probe, needle, and forceps sampling at a peripheral target, with apparent airway wall penetration and post-biopsy bleeding were observed.These findings, together with the pleural-based and extremely anterior lesion location, support the physician's attribution of the pneumothorax to biopsy-related tissue interaction.No galaxy system malfunction associated with the injury was reported or observed.This mdr has been submitted because the patient experienced a pneumothorax requiring chest tube placement and hospitalization following a galaxy-assisted biopsy procedure.No malfunctions of the galaxy system or bronchoscope related to the patient injury were reported or observed during the investigation.
 
Event or Problem Description
Seven days after the biopsy procedure, noah medical was made aware that a patient experienced a pneumothorax following a galaxy-assisted biopsy procedure.The procedure involved biopsy of a right upper lobe (rul) lesion and was completed successfully.The pneumothorax was identified on a post-procedure x-ray.A chest tube was placed, and the patient was admitted to the hospital.Attempts to gather additional patient demographics were unsuccessful.

Brand Name
Galaxy System
Common Device Name
Galaxy System Bronchoscope
Manufacturer (Section D)
Noah Medical Corp.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
Noah Medical Corp.
2075 zanker road
san jose CA 95131
Manufacturer Contact
michael chibbaro
2075 zanker road
san jose, CA 95131
MDR Report Key50286839
Report Number3021325287-2026-00041
Device Sequence Number13185429
Product Code EOQ
UDI-Device Identifier00850048825086
UDI-Public(01)00850048825086(11)251114
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
k223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGALB-001
Device Lot Number6026020405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexFemale
Patient RaceWhite